# SDR ASAA2017030920127

- Difficulty date: March 9, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 1,786 hours, 651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: 65528547
- Condition: Loose
- Location: Guide Arm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DIFFICULT TO OPEN & CLOSE.  ACFT GROUNDED.  PERFORMED GVI OF DOOR MECHANISM, FOUND JAM NUT ON GUIDE ARM ROD END LOOSE. ADJUSTED GUIDE ARM AND SECURED JAM NUT, IAW AMM TASK 52-13-21-400-802. AFT ENTRY DOOR OPERATES NORMAL. OPS CHECKED GOOD, IAW AMM 52-11-00, NO FURTHER DEFECTS NOTED.
